International Journal of Recent Trends in Engineering & Research

online ISSN

Slightly wb-Continuous Functions in Topological Spaces

Publication Date : 30/11/2018

DOI : 10.23883/IJRTER.2018.4408.OHM56


Author(s) :

DR. RAJA MOHAMMAD LATIF , Muhammad Rafiq Raja , Muhammad Razaq , Raja Mohammad Latif.


Volume/Issue :
Volume 4
,
Issue 11
(11 - 2018)



Abstract :

In this paper, slightly wb-continuity is introduced and studied. Furthermore, basic properties and presentation theorems of slightly wb-continuous functions are investigated and relationships between slightly wb-continuous functions and graphs are studied and investigated


No. of Downloads :

1


Indexing

License

Traffic Stats

Total Visits : 4,763